# SDR ASAA2014012712475

- Difficulty date: January 27, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 8,014 hours, 2,349 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 5911232
- Condition: Unknown
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDG 2 REQUIRES FREQUENT SERVICING.  ACFT GROUNDED.  REPLACED THE NR 2 ENGINE IDG VENT VALVE AND SERVICE FITTING ASSY, IAW MM 24-11-00.  OPS GOOD, NO LEAKS FOUND.  RAN ENGINE FOR 10 MINUTES IAW TSC REQUEST.
